# SDR SWAA2018110526447

- Difficulty date: October 30, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,392 hours, 28,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED ON LOWER INBOARD CORNER.  REPAIRED AFT FLAP PER EA.
